MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 1; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 1; KNEE COMPONENT
Model Number KIMP410L
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to dislocation subluxation.Revision njr number: 4359681.Side: l.Primary asa: p2 - mild disease not incapacitating.

Brand Name
ADVANCE® II MEDIAL PIVOT TIBIAL INSERT SZ 4 LEFT 1
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10194479
Report Number3010536692-2020-00416
Device Sequence Number2345500
Product Code JWH
UDI-Device IdentifierM684KIMP410L1
UDI-PublicM684KIMP410L1
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP410L
Device Catalogue NumberKIMP410L
Device Lot Number1624193
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;